Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 51, Number 10

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 51, Number 10 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 51, Number 10 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF Free Access     Request Permissions
On surfaces of class $K_{1}$
J. W. T. Youngs.
Bull. Amer. Math. Soc. 51 (1945), 669-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014420
Collections filling up a simple plane web
R. H. Bing.
Bull. Amer. Math. Soc. 51 (1945), 674-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013300
Dimensional types
A. D. Wallace.
Bull. Amer. Math. Soc. 51 (1945), 679-681
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013302
On the equations of motion in a Riemann space
M. S. Knebelman.
Bull. Amer. Math. Soc. 51 (1945), 682-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012887
Union curves and union curvature
C. E. Springer.
Bull. Amer. Math. Soc. 51 (1945), 686-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013611
A new characteristic property of minimal surfaces
Edward Kasner and John DeCicco.
Bull. Amer. Math. Soc. 51 (1945), 692-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013607
The strong summability of double Fourier series
Hai-Tsin Hsü.
Bull. Amer. Math. Soc. 51 (1945), 700-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012692
The contiguous function relations for $_{p} F_{q}$ with application to Batemean’s $J_{n} ^{u,𝜈} $ and Rice’s $H_{n} ( 𝜁,p,𝜈 )$
Earl D. Rainville.
Bull. Amer. Math. Soc. 51 (1945), 714-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012726
On the growth of the solutions of ordinary differential equations
A. Rosenblatt.
Bull. Amer. Math. Soc. 51 (1945), 723-727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013472
Some remarks on the measurability of certain sets
Paul Erdös.
Bull. Amer. Math. Soc. 51 (1945), 728-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013776
Remark on Taylor’s formula
Philip Hartman.
Bull. Amer. Math. Soc. 51 (1945), 731-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013747
The coefficients of univalent functions
M. S. Robertson.
Bull. Amer. Math. Soc. 51 (1945), 733-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013416
Note on Appell polynomials
I. M. Sheffer.
Bull. Amer. Math. Soc. 51 (1945), 739-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0012722
Permutations without 3-sequences
John Riordan.
Bull. Amer. Math. Soc. 51 (1945), 745-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013109
A note on systems of homogeneous algebraic equations
Richard Brauer.
Bull. Amer. Math. Soc. 51 (1945), 749-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013127
On simple groups of finite order. I
Richard Brauer and Hsio-Fu Tuan.
Bull. Amer. Math. Soc. 51 (1945), 756-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015102
Bounds for the characteristic roots of a matrix
Edward W. Barankin.
Bull. Amer. Math. Soc. 51 (1945), 767-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013118
Note on factorization in a quadratic field
Gordon Pall.
Bull. Amer. Math. Soc. 51 (1945), 771-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014362
Transfinite rationals
John M. H. Olmsted.
Bull. Amer. Math. Soc. 51 (1945), 776-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013756